# SDR AUS20040133

- Difficulty date: February 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1G6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR WING SPAR BOTTOM SPAR CAP CRACKED IN AREA OF LT SIDE WING ATTACHMENT. CRACK LENGTH 6MM (0.236IN). FOUND DURING EDDY CURRENT INSPECTION.
